# SDR GTIA020736

- Difficulty date: June 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4034242923
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 506 - INTERMITTENT AUTOTHROTTLE DISCONNECT ON APPROACH.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROL PANEL, SYSTEM OPS CHECKS GOD IAW MD80 MM 22-01-05.  (M)
